# SDR C2XA11IA010

- Difficulty date: January 9, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 26,707 hours, 26,432 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 10353E
- Condition: Arced
- Location: Cockpit
- Part time: 8,442 hours, 5,766 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LCH - FLIGHT 2555, THE CREW REPORTED THAT THE CAPTAINS WINDSHIELD WAS ARCING IN FLIGHT, THE AIRCRAFT DIVERTED TO LCH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
